My wife just had a seizure on sat. Jan. the 3rd, my question to you is, I think she has bipolar disorder, but she does not want to belive it, can that lead up to a seizure, and she always has a headache, can all of this be a cause for what happend on sat? thank-you,
Thanks for posting.
Seizures are somewhat common in patients with bipolar disorder. However the exact relationship has not been worked out till now. Some links have been worked out like seizures are more common after head injuries and even bipolar disorders have been known to occur after head injuries. Similarly estrogen therapy has been known to worsen both these conditions.
It is difficult to tell if headaches could have led to the seizure attack.
Let us know if you have any other questions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.